Special Boundary Integral Equations for Potential Problems in Regions With Circular Holes

[+] Author and Article Information
D. A. Caulk

Engineering Mechanics Department, General Motors Research Laboratories, Warren, Mich. 48090-9055

J. Appl. Mech 51(4), 713-716 (Dec 01, 1984) (4 pages) doi:10.1115/1.3167713 History: Received October 01, 1983; Revised March 01, 1984; Online July 21, 2009


An infinite system of special boundary integral equations is derived for the solution of Laplace’s equation in a general two-dimensional region with circular holes. The solution is shown to converge when the number of holes is finite and no two holes are touching. In special cases, these equations are shown to yield the same results as two more restricted methods, which are based on different approaches.

Copyright © 1984 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In